Aa
Aa
A
A
A
Close
Avatar universal

Cramping and Sore breasts on BC pill

I'm on my second month of lutera bc pill and I have started having slight cramps and sore breasts for the last couple of days. I had sex on Feb 9 during my first month of pills, I'm just not sure if this is a side effect of the bc pill because I don't believe that I am pregnant.
2 Responses
1609417 tn?1389642778
it might b a side effect from the BC our bodies take time to adjust to the pills sometimes but to rule out pregnancy take a test or wait until u miss ur period. Good luck !
Avatar universal
Oh just another addition, I had my period on Feb 15 during the inactive pills, this is why I don't think I'm pregnant.
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.